Pacific Journal of Mathematics

Transcendental constants over the coefficient fields in differential elliptic function fields.

Keiji Nishioka

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 191-197.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810449

Mathematical Reviews number (MathSciNet)
MR0491642

Zentralblatt MATH identifier
0385.12011

Subjects
Primary: 12H05: Differential algebra [See also 13Nxx]
Secondary: 34A20

Citation

Nishioka, Keiji. Transcendental constants over the coefficient fields in differential elliptic function fields. Pacific J. Math. 74 (1978), no. 1, 191--197. https://projecteuclid.org/euclid.pjm/1102810449


Export citation

References

  • [1] E. R. Kolchin, Existence theorem connected with the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Bull. Amer. Math. Soc,54 (1948), 927-932.
  • [2] E. R. Kolchin, Galois theory of differential fields, Amer. J. Math., 75 (1953), 753-824.
  • [3] M.Matsuda, Algebraic differential equations of the first order free fromparametric singularities from the differential-algebraic standpoint, to appear.
  • [4] J. F. Ritt, Differential algebra, Amer. Math. Soc. Colloq. Publ. Vol. 33, New York, 1950.
  • [5] M. Rosenlicht, An analogue of VHospital''srule, Proc. Amer. Math. Soc, 37 (1973) 369-373.